Select Publications

Journal articles

Abel RJR; Bunjamin YA; Combe D, 2022, 'The 4-GDDs of type 3562', Discrete Mathematics, vol. 345, pp. 112983 - 112983, http://dx.doi.org/10.1016/j.disc.2022.112983

Abel RJR; Britz T; Bunjamin YA; Combe D, 2022, 'Group divisible designs with block size 4 and group sizes 2 and 5', Journal of Combinatorial Designs, vol. 30, pp. 367 - 383, http://dx.doi.org/10.1002/jcd.21830

Abel RJR; Britz T; Bunjamin YA; Combe D, 2022, 'Group divisible designs with block size 4 where the group sizes are congruent to 2 mod 3', Discrete Mathematics, vol. 345, http://dx.doi.org/10.1016/j.disc.2021.112740

Abel RJR; Bunjamin YA; Combe D, 2021, 'Existence of 4-GDDs with at most 50 points and 4-GDDs of types 6s3t and 9s3t', Discrete Mathematics, vol. 344, pp. 112479 - 112479, http://dx.doi.org/10.1016/j.disc.2021.112479

Abel J; Bunjamin YA; Combe D, 2020, 'Some new group divisible designs with block size 4 and two or three group sizes', Journal of Combinatorial Designs, http://dx.doi.org/10.1002/jcd.21719

Abel RJR; Combe D; Nelson AM; Palmer WD, 2017, 'Block designs signed over groups of order 2n3m', Discrete Mathematics, vol. 340, pp. 2925 - 2940, http://dx.doi.org/10.1016/j.disc.2017.07.023

Abel RJ; Combe D; Nelson AM; Palmer WD, 2013, 'GBRDs over supersolvable groups and solvable groups of order prime to 3', Designs Codes and Cryptography, vol. 69, pp. 189 - 201, http://dx.doi.org/10.1007/s10623-012-9646-x

Abel RJ; Combe D; Palmer WD; Chan N, 2011, 'Existence of GBRDs with block size 4 and BRDs with block size 5', Designs Codes and Cryptography, vol. 61, pp. 285 - 300, http://dx.doi.org/10.1007/s10623-010-9477-6

Abel RJ; Combe D; Nelson AM; Palmer WD, 2011, 'GBRDs with block size three over 2-groups, semi-dihedral groups and nilpotent groups', Electronic Journal of Combinatorics, vol. 18, pp. #p32 (12pp)

Abel RJ; Combe D; Nelson AM; Palmer WD, 2010, 'GBRDs over groups of orders ≤ 100 or of order pg with p, q primes', Discrete Mathematics, vol. 310, pp. 1080 - 1088, http://dx.doi.org/10.1016/j.disc.2009.11.008

Abel RJ; Combe D; Price G; Palmer WD, 2009, 'Existence of generalised Bhaskar Rao designs with block size 3', Discrete Mathematics, vol. 309, pp. 4069 - 4078, http://dx.doi.org/10.1016/j.disc.2008.12.003

Cavenagh N; Combe D; Nelson AM, 2006, 'Edge-magic group labellings of countable graphs', Electronic Journal of Combinatorics, vol. 13, pp. 1 - 19, http://dx.doi.org/10.37236/1118

Cavenagh NJ; Combe D; Nelson AM, 2006, 'Edge-magic group labellings of countable graphs', Electronic Journal of Combinatorics, vol. 13, pp. R92, http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000241562000003&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=891bb5ab6ba270e68a

Combe D; Nelson AM, 2006, 'Magic labellings of infinite graphs over infinite groups', Australasian Journal of Combinatorics, vol. 35, pp. 193 - 210

Abel RJ; Combe D; Palmer WD, 2004, 'Bhaskar Rao designs and the groups of order 12', Australasian Journal of Combinatorics, vol. 29, pp. 301 - 308

Abel RJ; Combe D; Palmer WD, 2004, 'Generalized Bhaskar Rao designs and dihedral groups', Journal of Combinatorial Theory Series A, vol. 106, pp. 145 - 157, http://dx.doi.org/10.1016/j.jcta.2004.01.008

Combe D; Nelson AM; Palmer WD, 2004, 'Magic labellings of graphs over finite abelian groups', Australasian Journal of Combinatorics, vol. 29, pp. 259 - 271

Combe D; Palmer WD; Unger WR, 2001, 'Bhaskar Rao designs and the alternating group A4', Australasian Journal of Combinatorics, vol. 24, pp. 275 - 283

Combe D; Taylor D, 2001, 'Two results concerning distance-regular directed graphs', Australasian Journal of Combinatorics, vol. 23, pp. 27 - 36

Peat JK; Unger WR; Combe D, 1994, 'Measuring changes in logarithmic data, with special reference to bronchial responsiveness', Journal of Clinical Epidemiology, vol. 47, pp. 1099 - 1108, http://dx.doi.org/10.1016/0895-4356(94)90096-5

MARESH M; BEARD RW; COMBE D; DAWSON AM; GILLMER MDG; SMITH G; STEER PJ, 1983, 'Selection of an obstetric data base for a microcomputer and its use for on‐line production of birth notification forms, discharge summaries and perinatal audit', BJOG: An International Journal of Obstetrics & Gynaecology, vol. 90, pp. 227 - 231, http://dx.doi.org/10.1111/j.1471-0528.1983.tb08613.x

Maresh M; Beard RW; Combe D, 1982, 'Computerization of obstetric information using a microcomputer', Acta Obstetricia et Gynecologica Scandinavica, vol. 61, pp. 42 - 44, http://dx.doi.org/10.3109/00016348209156164

Gillmer MDG; Combe D, 1979, 'INTRAPARTUM FETAL MONITORING PRACTICE IN THE UNITED KINGDOM', BJOG: An International Journal of Obstetrics & Gynaecology, vol. 86, pp. 753 - 758, http://dx.doi.org/10.1111/j.1471-0528.1979.tb10689.x


Back to profile page